Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Took steroid for facial swelling. Swelling continued. Related to cracked crown in root canal?

I have facial swelling under lower lip , upper lip and on both cheecks. My doctor thought it was an allergic reaction and placed me on a steroid with no results. An injection follwed with the same steroid and my face developed what looks like roseacea. I was treated with Doryx for five days when an allergic reaction took place. I ve since ceased taking this medication two days ago yet swelling on cheecks has increased, Can this swelling be linked to what I believe is a cracked crown over a root canal?
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to health care magic forum. Allergic reaction will have an itching as well, it appears that you din't have an itching at all.
Face swelling with out itching is suggestive of renal involvement. If it is dental pain it must have severe pain, so that you have to run to a doctor. it is not there so it is not a dental pain as well.
I consider that you should consult a physician, or nephrologist for diagnosis and treatment. Besides i advise you to avoid fish, and brinzal to avoid allergy.
Wishing for a fast recovery and thanks for calling.
Answered: Tue, 12 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor